RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 8, Pages 173–190 (Mi at6094)  

This article is cited in 1 scientific paper (total in 1 paper)

Topical issue

Integrabiility in Terms of Transcendental Functions: A New Case in the Dynamics of Solid Bodies in Active Environment

M. V. Shamolin

Research Institute of Mechanics, Moscow State University, Moscow, Russia

Abstract: The first integrals of the dynamic part of the equations of the axially symmetric solid body moving in a resisting medium in the presence of an additional tracking force were listed completely. In the sense of complex analysis, the first integrals are the transcendental functions of their variables expressed in terms of a finite combination of the elementary functions.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:8, 1378–1392

Bibliographic databases:

Document Type: Article

Received: 15.01.2013

Citation: M. V. Shamolin, “Integrabiility in Terms of Transcendental Functions: A New Case in the Dynamics of Solid Bodies in Active Environment”, Avtomat. i Telemekh., 2013, no. 8, 173–190; Autom. Remote Control, 74:8 (2013), 1378–1392

Citation in format AMSBIB
\Bibitem{Sha13}
\by M.~V.~Shamolin
\paper Integrabiility in Terms of Transcendental Functions: A New Case in the Dynamics of Solid Bodies in Active Environment
\jour Avtomat. i Telemekh.
\yr 2013
\issue 8
\pages 173--190
\mathnet{http://mi.mathnet.ru/at6094}
\elib{http://elibrary.ru/item.asp?id=20206316}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 8
\pages 1378--1392
\crossref{https://doi.org/10.1134/S0005117913080146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323232800014}
\elib{http://elibrary.ru/item.asp?id=20458171}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882347612}


Linking options:
  • http://mi.mathnet.ru/eng/at6094
  • http://mi.mathnet.ru/eng/at/y2013/i8/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:95
    Full text:13
    References:28
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019